# SDR DL72W021270

- Difficulty date: October 31, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N296WA
- Make and model: Boeing 727247
- Aircraft serial: 22533
- Aircraft time: 62,980 hours, 43,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: KD4A017
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT REMAINS ON IN THE ARM POSITION.  REPLACED R600, CKS OK.
